Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 34, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 11:00 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2025, 11:00 AM CDT (16:00 UTC)
- Expired
- May 25, 2025, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:30 AM CDT | FLASH FLOOD | 4 Ne Owasso, OK | Photos of very high, flowing water from a creek out of its banks. |
| May 25, 11:45 AM CDT | FLOOD | 1 Sse Owasso, OK | 66th Street North under US 169 and between US 169 and 129th East Avenue is impassable. Report via Owasso PD social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1007 J/kg
- Mixed-layer CIN
- -523 J/kg
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689
WGUS54 KTSA 251600
FFWTSA
OKC113-131-143-147-251900-
/O.NEW.KTSA.FF.W.0034.250525T1600Z-250525T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southeastern Osage County in northeastern Oklahoma...
Southwestern Rogers County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
Southern Washington County in northeastern Oklahoma...
* Until 200 PM CDT.
* At 1100 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain developing again across the warned area. Between 2 and
5 inches of rain have fallen from the early mornings rains.
Additional rainfall amounts of 0.5 to 1 inch are possible over the
next 1 to 2 hours with the newly developed showers and storms in
the warned area. Flash flooding is expected to redevelop shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Claremore...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Hominy...
Sperry... Oologah...
Vera... Turley...
Tulsa International Airport... Walnut Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3622 9617 3627 9639 3627 9640 3649 9648
3647 9600 3646 9563 3637 9562 3616 9562
3617 9603
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:49 AM CDT, 1 hour 11 minutes earlier. Its key messages:
- Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 9:49 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
949 AM CDT Sun May 25 2025
...New SHORT TERM...
.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025
- Thunderstorms persist early this morning across eastern
Oklahoma and northwest Arkansas. Flooding threat will
continue, in addition to severe weather concerns.
- Widespread showers and storms Sunday through Sunday night and
may persist through the day Monday. Severe weather potential
remains. Flooding likely to be ongoing by Monday.
- Widespread heavy rainfall footprint expected through Monday
across most of eastern Oklahoma and northwest/west central
Arkansas. The holiday weekend will have many outdoor
activities and the prolonged heavy rainfall potential may
expose many to an increasing flood risk. Flood safety
awareness remains a focus.
&&
.SHORT TERM...
(The rest of today )
Issued at 940 AM CDT Sun May 25 2025
Expansive overnight and early morning precip has driven the
associated outflow boundary along a central OK into SE OK
corridor. VWP data sampled a broad fetch of upglide ongoing atop
this boundary and convection has steadily expanded in coverage
over the last hour across NE OK. Short term guidance has this
scenario and persists the ongoing showers and storms eastward
through the early afternoon generally across NE OK into far NW AR.
A largely undisturbed warm sector extends from E TX into far SE OK
and this airmass will advance northward with any northward retreat
of the aforementioned outflow boundary. Renewed storm development
is likely by mid to late afternoon both along and north of the
eventual boundary placement with an associated increase in severe
potential as the more unstable airmass will increase in area.
Storm coverage is likely to steadily increase through evening with
focus also turning to storms spreading across S OK / N TX during
the evening. A corridor of very heavy rainfall from overnight
extends across NE OK into far NW AR and any additional heavy rains
will lead to quick onset flooding.
The updated forecasts will continue to address short term trends
but the overall forecast through the afternoon and evening
reflects the scenario mentioned.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025
By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.
&&
.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025
Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 64 75 60 / 70 80 80 70
FSM 84 67 78 65 / 70 80 90 80
MLC 87 66 78 62 / 50 90 80 80
BVO 76 59 73 56 / 90 90 80 70
FYV 79 61 74 60 / 90 90 80 70
BYV 74 59 68 60 / 90 90 80 80
MKO 80 64 75 61 / 80 90 80 70
MIO 74 61 69 60 / 90 90 70 70
F10 81 64 76 61 / 70 90 80 70
HHW 89 67 76 65 / 40 70 90 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.
AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...07
LONG TERM....43
AVIATION...05Hazardous weather outlook, May 25, 4:47 AM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 447 AM CDT Sun May 25 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 447 AM CDT Sun May 25 2025 ...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH MONDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Strong to severe thunderstorms capable of producing large hail, damaging winds, and torrential rainfall are ongoing this morning across northeast Oklahoma and northwest Arkansas. Storms are expected to continue through the morning and spread into east- central and southeast Oklahoma, as well as west-central Arkansas this afternoon. Additional widespread thunderstorms will develop by this evening and persist overnight with continued severe weather and flooding potential areawide. Flash flooding is of particular concern with storms today, so please keep flood safety in mind today and tonight. Do not attempt to drive through flooded roadways. Additionally, be especially attentive when traveling at night as it is more difficult to identify floodwater in the dark. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY THROUGH SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... The bulk of the severe weather and heavy rain threats should exit the area by Monday morning. However, additional showers and thunderstorms are expected during the day Monday and Monday night. Some of the stronger storms may still produce locally heavy rainfall as well as large hail and damaging wind gusts. Conditions generally become drier Tuesday and Wednesday, though isolated showers and storms cannot be ruled out, primarily in southeast Oklahoma. Another round of widespread storms is expected Wednesday night and Thursday with additional heavy rain and severe potential. Periodic precipitation chances persist through the end of the week, but are expected to gradually trend drier by next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 25, 8:34 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Sun May 25 2025
ARZ011-020-251415-
Madison AR-Franklin AR-
834 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON AND NORTHERN
FRANKLIN COUNTIES THROUGH 915 AM CDT...
At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Boston to near Mulberry.
Movement was east at 35 mph.
HAZARD...Wind gusts 40 to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Cass...
Red Star... Barnes...
Pettigrew... Redding...
Watalula... Toney...
Turners Bend... Lonelm...
Taft... Ozark...
Cravens... Paradise...
Boston... Wiederkehr Village...
This includes Interstate 40 in Arkansas between mile markers 24 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northwestern Arkansas.
&&
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9370 3548 9371
3552 9403 3553 9404 3599 9345 3597 9345
TIME...MOT...LOC 1334Z 275DEG 28KT 3592 9356 3549 9406
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, May 25, 9:05 AM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
905 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 1 E Owasso 36.27N 95.84W
05/25/2025 Tulsa OK Public
Photo seen on social media of a flooded
street and a partially submerged vehicle at
the intersection of E 79th Street North and
N 123rd East Avenue. Near Elm Creek Park.
Time estimated.
&&
KAHLocal storm report, May 25, 9:07 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
907 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM Hail 2 SW Sand Springs 36.13N 96.14W
05/25/2025 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
0258 AM Hail 2 W Sand Springs 36.13N 96.15W
05/25/2025 E1.00 Inch Tulsa OK Public
Report from mPING: Quarter (1.00 in.).
0259 AM Hail 4 W Tulsa 36.16N 95.99W
05/25/2025 E1.00 Inch Tulsa OK Public
Report from mPING: Quarter (1.00 in.).
0303 AM Hail 2 S Sand Springs 36.11N 96.12W
05/25/2025 E1.00 Inch Tulsa OK Public
Report from mPING: Quarter (1.00 in.).
0311 AM Hail 2 S Sand Springs 36.11N 96.12W
05/25/2025 E1.25 Inch Tulsa OK Public
Report from mPING: Half Dollar (1.25 in.).
0311 AM Hail Sand Springs 36.14N 96.12W
05/25/2025 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
0312 AM Hail Sand Springs 36.14N 96.12W
05/25/2025 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
0315 AM Hail 2 NW Tulsa 36.15N 95.95W
05/25/2025 E1.25 Inch Tulsa OK Public
Report from mPING: Half Dollar (1.25 in.).
0317 AM Hail 3 S Tulsa 36.09N 95.93W
05/25/2025 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
0318 AM Hail 2 SW Tulsa 36.11N 95.95W
05/25/2025 E1.75 Inch Tulsa OK Public
Report from mPING: Golf Ball (1.75 in.).
0326 AM Hail 1 NE Jenks 36.03N 95.96W
05/25/2025 E1.00 Inch Tulsa OK Public
Report from mPING: Quarter (1.00 in.).
0327 AM Hail 1 E Tulsa 36.14N 95.90W
05/25/2025 E0.75 Inch Tulsa OK Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, May 25, 9:16 AM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
916 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 4 WNW Verdigris 36.26N 95.75W
05/25/2025 Rogers OK NWS Employee
Water over the road in numerous locations
along N 193rd East Avenue between E 76th
Street North and E 66th Street North. Time
estimated.
&&
KAHSpecial weather statement, May 25, 10:10 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 AM CDT Sun May 25 2025
ARZ010-019-OKZ069-072-251545-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
1010 AM CDT Sun May 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAWFORD...SOUTHWESTERN
WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES
THROUGH 1045 AM CDT...
At 1010 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Natural Dam, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bidville... Woolsey...
Natural Dam... Devils Den State Park...
Brentwood... West Fork...
Lake Fort Smith... Strickler...
Mountainburg... Drake Field Airport...
Blackburn... Chester...
Winslow... Lee Creek...
Uniontown... Hogeye...
Locke... Odell...
Mount Gayler... Morrow...
This includes Interstate 49 between mile markers 30 and 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3570 9398 3566 9398 3566 9407 3564 9407
3554 9452 3574 9466 3601 9417 3571 9396
TIME...MOT...LOC 1510Z 246DEG 47KT 3567 9447
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 11:00 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025
OKZ066>068-070-251630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-
1100 AM CDT Sun May 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE...NORTHEASTERN OKMULGEE AND NORTHERN MUSKOGEE
COUNTIES THROUGH 1130 AM CDT...
At 1100 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 2 miles south of Haskell to
3 miles northeast of Taft to 2 miles south of Okay. Movement was east
at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Okay...
Tullahassee... Hulbert...
Jamesville... Haskell...
Sequoyah State Park... Porter...
Taft... Choska...
Fort Gibson... Tahlequah...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3596 9515 3585 9494 3571 9535 3568 9574
3580 9585 3589 9554
TIME...MOT...LOC 1600Z 256DEG 32KT 3579 9566 3579 9549 3582 9531
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:32 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| May 24, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 51 min |
| May 25, 12:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 25, 12:42 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 25, 12:48 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 25, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| May 25, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:18 AM CDT | Special Weather Statement | TSA | Rogers | 27 min |
| May 25, 1:46 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 25, 1:49 AM CDT | Special Weather Statement | TSA | Kay | 26 min |
| May 25, 2:10 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 29 min |
| May 25, 2:13 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 4 hr |
| May 25, 2:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 45 min |
| May 25, 2:38 AM CDT | Special Weather Statement | TSA | Osage | 37 min |
| May 25, 2:45 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more | 45 min |
| May 25, 3:00 AM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more | 4 hr |
| May 25, 3:13 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| May 25, 3:21 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 51 min |
| May 25, 3:34 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 4 hr |
| May 25, 3:49 AM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more | 4 hr |
| May 25, 4:03 AM CDT | Special Weather Statement | TSA | Kay | 42 min |
| May 25, 4:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 47 min |
| May 25, 4:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 43 min |
| May 25, 4:18 AM CDT | Special Weather Statement | TSA | Delaware | 27 min |
| May 25, 4:48 AM CDT | Special Weather Statement | TSA | Delaware | 57 min |
| May 25, 4:49 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 41 min |
| May 25, 4:52 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee | 3 hr |
| May 25, 4:55 AM CDT | Special Weather Statement | TSA | Osage | 50 min |
| May 25, 4:58 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 25, 5:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 34 min |
| May 25, 5:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 3 hr |
| May 25, 5:55 AM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| May 25, 6:22 AM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| May 25, 6:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 56 hr |
| May 25, 6:54 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 36 min |
| May 25, 7:08 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 5 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage | 13 hr |
| May 25, 7:45 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 35 hr |
| May 25, 7:45 AM CDT | River Flood Advisory | TSA | Tulsa | 114 min |
| May 25, 7:47 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 19 hr |
| May 25, 8:40 AM CDT | Areal Flood Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Wagoner | 54 hr |
| May 25, 9:07 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| May 25, 9:39 AM CDT | River Flood Warning | TSA | Tulsa | 36 hr |
| May 25, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 25, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 25, 11:30 AM CDT | Special Weather Statement | TSA | Cherokee | 30 min |
| May 25, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 20 min |
| May 25, 12:16 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 3 hr |
| May 25, 1:22 PM CDT | Areal Flood Advisory | TSA | Adair, Sequoyah | 3 hr |
| May 25, 1:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 2:20 PM CDT | Areal Flood Advisory | TSA | Sequoyah | 2 hr |
| May 25, 2:33 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 25, 2:34 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore | 32 min |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 16 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 4 hr |
| May 25, 3:27 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 25, 3:33 PM CDT | Areal Flood Advisory | TSA | Pittsburg | 117 min |
| May 25, 3:59 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| May 25, 4:24 PM CDT | Special Weather Statement | TSA | Latimer | 36 min |
| May 25, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 29 min |
| May 25, 5:16 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| May 25, 5:32 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 28 min |
| May 25, 6:12 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.